Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 14, 2011, 2:21 PM EDT for Chatham County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2011, 2:21 PM EDT (18:21 UTC)
- Expired
- Aug 14, 2011, 3:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, SC
County Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 68 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 2:42 PM EDT | MARINE TSTM WIND 43 | 4 Nw Tybee Island, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6472 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362
WWUS82 KCHS 141821
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
221 PM EDT SUN AUG 14 2011
GAZ116-118-119-SCZ047-048-051-141900-
BEAUFORT-COASTAL CHATHAM-COASTAL JASPER-INLAND BRYAN-INLAND
CHATHAM-INLAND JASPER-
221 PM EDT SUN AUG 14 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...JASPER...
CHATHAM AND BEAUFORT COUNTIES THROUGH 300 PM EDT...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM TALMADGE MEMORIAL
BRIDGE TO SAVANNAH MALL...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FORT PULASKI NATIONAL MONUMENT...GARDEN CITY...HUTCHINSON ISLAND...
ISLE OF HOPE...MONTGOMERY...PORT WENTWORTH...SANDFLY...SAVANNAH...
SAVANNAH HISTORIC DISTRICT...THUNDERBOLT...TYBEE ISLAND...
VERNONBURG...WHITE BLUFF...WHITEMARSH ISLAND...WILMINGTON ISLAND...
WINDSOR FOREST...BELLINGER HILL AREA...FOREST BEACH...HILTON HEAD
AIRPORT...HILTON HEAD ISLAND AND RIVERSIDE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS ARE PRODUCING EXCESSIVE LIGHTNING AND GUSTY
WINDS. IF OUTDOORS FIND SHELTER IMMEDIATELY IN A CLOSED STRUCTURE.
INDIVIDUALS ALREADY IN SAFE QUARTERS SHOULD CONTACT FRIENDS AND
FAMILY WHO MAY BE OUTSIDE FOR A SPORTING EVENT...FESTIVAL...OR
CONCERT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3190 8132 3217 8115 3224 8068 3213 8075
3210 8082 3211 8084 3206 8089 3203 8087
3203 8084 3202 8083 3200 8083 3197 8086
TIME...MOT...LOC 1821Z 261DEG 15KT 3211 8109 3200 8116
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 14, 1:42 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 14, 1:42 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 142 PM EDT SUN AUG 14 2011 .SYNOPSIS... A COLD FRONT WILL APPROACH THE REGION FROM THE WEST LATE TODAY... AND MOVE OFFSHORE AND INTO THE ATLANTIC LATE TONIGHT. HIGH PRESSURE WILL THEN REBUILD OVER THE AREA THROUGH MUCH OF WEEK. A WEAKENING COLD FRONT MAY APPROACH FROM THE NORTHWEST NEXT WEEKEND. && .NEAR TERM /UNTIL MIDNIGHT/... WATER VAPOR IMAGERY SHOWS THE PRONOUNCED LONGWAVE UPPER TROUGH DIGGING ACROSS THE SOUTHEAST UNITED STATES WITH EMBEDDED VORT MAXIMA. ONE SUCH VORT IS SHOWING UP OVER SOUTHWEST GA MOVING TO THE EAST. OUR MORNING 12Z RAOB SHOWED 15-20 KT OF WESTERLY FLOW JUST OFF THE DECK WHICH WILL KEEP THE SEABREEZE PINNED TO THE COAST UNTIL MID TO LATE AFTERNOON ONCE THE FLOW BACKS TO SW. THE LOW-LEVEL AIRMASS IS QUITE MOIST GIVEN SURFACE DEWPOINTS HOVERING IN THE LOWER TO MIDDLE 70S. PRECIPITABLE WATER ON THE MORNING SOUNDING WAS ABOUT 2 INCHES. HOWEVER...ALOFT WE SEE QUITE A BIT OF DRY AIR WHICH IS CONCERNING FOR SEVERE WEATHER POTENTIAL. THE DOWNDRAFT CAPE ON OUR MODIFIED SOUNDING WAS 1150 J/KG WITH A DELTA THETA-E OF 36C. THESE VALUES ARE ON THE HIGH END FOR DAMAGING WIND POTENTIAL IN OUR AREA THIS TIME OF YEAR. WE EXPECT SEVERAL WEAK SHORTWAVES TO MOVE THROUGH THE AREA THIS AFTERNOON AHEAD OF THE PRIMARY TROUGH AND SURFACE COLD FRONT WHICH WILL SWING THROUGH LATER THIS EVENING. THE FIRST CONVECTION WILL LIKELY BE FROM SHOWERS AND THUNDERSTORMS DEVELOPING INLAND AND MOVING EAST INTO THE AREA. WITH 850-700 MB FLOW INCREASING TO 20-25 KT THIS AFTERNOON AND BULK SHEAR BUILDING TO AROUND 20 KT...ORGANIZED CONVECTION SEEMS QUITE LIKELY...ESPECIALLY BY LATE THIS AFTERNOON INTO THE EVENING. THE AFOREMENTIONED DRY AIR ALOFT INDICATES A CONSIDERABLE DAMAGING WIND THREAT THIS AFTERNOON AND EVENING. THE LATEST DAY 1 OUTLOOK FROM SPC PLACES MUCH OF OUR AREA WITHIN A 30 PERCENT WIND THREAT. WE LAUNCHED AN 18Z SOUNDING WHICH SHOULD HELP SAMPLE THE PRE- STORM ENVIRONMENT ONCE THE MID-LEVEL FLOW INCREASES AND WE ARE AT OUR PEAK HEATING. WE ADDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS TO THE FORECAST PRODUCTS THIS AFTERNOON/EVENING. THE FRONT IS EXPECTED TO SWEEP THROUGH DURING THE MID-EVENING... POSSIBLY ACCOMPANIED BY A SQUALL LINE. HOWEVER...ASSUMING WE SEE QUITE A BIT OF CONVECTION PRIOR TO THE FRONTAL PASSAGE...THE SEVERE POTENTIAL WITH THE ACTUAL FRONT IS QUESTIONABLE. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH WEDNESDAY/... MODELS SUGGEST THE COLD FRONT WILL TAKE MOST OF THE DEEPER MOISTURE OFF THE COAST AFTER MIDNIGHT. MONDAY AND MONDAY NIGHT...THE MAIN COLD FRONT AND ASSOCIATED DEEPER MOISTURE AXIS SHOULD HAVE SHIFTED OFFSHORE AND INTO THE ATLANTIC PRIOR TO DAYBREAK MONDAY. GUIDANCE CONTINUES TO HINT AT SOME RESIDUAL TROUGHING LINGERING IN THE LEE OF THE APPALACHIANS DUE TO DEEP LAYER CYCLONIC FLOW ASSOCIATED WITH THE UPPER LEVEL TROUGH. DESPITE THE UNFAVORABLE DEEP LAYER DRYING WHICH WILL TAKE PLACE BEHIND THE COLD FRONT...THE COMBINATION OF LINGERING TROUGHING IN THE LEE OF THE APPALACHIANS AND THE RESULTANT ATLANTIC SEA BREEZE MAY BE JUST ENOUGH OF A CATALYST TO ALLOW FOR A COUPLE ISOLATED SHOWERS/THUNDERSTORMS TO DEVELOP. GIVEN SOME LINGERING DYNAMIC FORCING FOR ASCENT WITH THE UPPER LEVEL TROUGH AND TAIL END OF AN 80+ KNOT H25 JET...ALONG WITH EXTREMELY DRY MID/UPPER LEVELS...ANY THUNDERSTORMS THAT DO MANAGE TO DEVELOP COULD BECOME SEVERE. COVERAGE IS NOT EXPECTED TO BE ALL THAT GREAT HOWEVER...AND WILL LIMIT POPS TO SLIGHT CHANCE FROM COLLETON COUNTY NORTHWARD DURING THE AFTERNOON/EARLY EVENING. ANY ACTIVITY WILL END QUICKLY IN THE EVENING...WITH CLEARING SKIES AND RAIN FREE CONDITIONS THEN EXPECTED OVERNIGHT. TEMPERATURES ARE EXPECTED TO TOP OUT IN THE LOW TO MID 90S...WITH LOWS RANGING FROM THE UPPER 60S INLAND TO AROUND 70/LOWER 70S CLOSER TO THE COAST. TUESDAY THROUGH WEDNESDAY...MODEL GUIDANCE IS IN GOOD AGREEMENT SHOWING HIGH PRESSURE AND A DEEP DRY AIRMASS MOVING OVER THE SOUTHEAST STATES. AS A RESULT...EXPECT RAIN FREE CONDITIONS ACROSS THE FORECAST AREA. HIGHS WILL TOP OUT GENERALLY IN THE LOWER 90S AWAY FROM THE COAST...WITH LOWS RANGING FROM THE UPPER 60S INLAND TO AROUND 70/LOWER 70S CLOSER TO THE COAST. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... MODEL SOLUTIONS ARE IN GOOD AGREEMENT SHOWING HIGH PRESSURE HOLD IN PLACE OVER THE REGION THROUGH FRIDAY. A WEAKENING COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST THIS UPCOMING WEEKEND...BUT WILL LIKELY STALL OUT AND DISSIPATE NORTH OF THE REGION. DEEP MOISTURE WILL TAKE SOME TIME TO FILTER BACK INTO THE REGION...SO WILL KEEP THE FORECAST FREE FROM RAIN THROUGH THURSDAY NIGHT. THE LOW LEVEL AIRMASS SHOULD MOISTEN UP BY LATE WEEK AND OVER THE WEEKEND WITH THE APPROACH OF THE COLD FRONT ALONG WITH SEVERAL DAYS OF SOUTHEASTERLY AND SOUTHERLY ONSHORE FLOW. AS A RESULT...WILL CARRY SLIGHT CHANCE/LOW CHANCE POPS FRIDAY THROUGH SUNDAY. TEMPERATURES ARE EXPECTED TO RUN NEAR OR SLIGHTLY ABOVE CLIMATOLOGY. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WITH AN APPROACHING COLD FRONT...ASSOCIATED SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT WILL LEAD TO DETERIORATING CONDITIONS AT BOTH KCHS AND KSAV THROUGHOUT THIS AFTERNOON AND EARLY EVENING. INITIALIZED KSAV WITH A TEMPO OF TSRA AS ISOLATED CONVECTION HAS ALREADY DEVELOPED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AS CONVECTION SPREADS NORTHWARD...INTRODUCED TSRA INTO KCHS TAFS AROUND 20Z. THUNDERSTORMS WILL HAVE THE POTENTIAL FOR PRODUCING STRONG WINDS AND HEAVY DOWNPOURS WHICH WILL RESULT IN MVFR OR LOWER VISIBILITIES. THE COLD FRONT WILL SHIFT OFFSHORE LATE TONIGHT ALLOWING WINDS TO VEER MORE WESTERLY. AS SKIES CLEAR BEHIND THE FRONT...COULD SEE SOME PATCHY GROUND FOG DEVELOP EARLY MONDAY MORNING BUT WILL KEEP CONDITIONS VFR FOR NOW. AFTER SUNRISE...VFR CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED. && .MARINE... THE BIG CONCERN THROUGH TONIGHT WILL BE THE POTENTIAL FOR HAZARDOUS CONDITIONS WITH STRONG TO SEVERE TSTMS MOVING OFFSHORE THIS AFTERNOON AND EVENING. STEERING FLOW AHEAD OF A UNSEASONABLY STRONG UPPER TROUGH IS POISED TO PUSH POCKETS OF ORGANIZED TSTMS THROUGH THE INTRA-COASTAL AND ACROSS COASTAL WATERS LATER TODAY AND THIS EVENING. CONVECTIVE WIND GUSTS COULD EXCEED 35 KT AND RESULT IN LOCALLY HIGHER WAVES AND SEAS. OTHERWISE...MAINLY SW FLOW AT 15 KT OR LESS WITH SEAS 2 TO 3 FT ON AVERAGE THROUGH TONIGHT. MONDAY THROUGH FRIDAY...A WEAK HIGH PRESSURE PATTERN IS EXPECTED OVER THE WATERS THROUGH THE PERIOD. THIS WILL RESULT IN FAIRLY LIGHT WINDS...SMALL SEAS...AND CONDITIONS WELL BELOW SMALL CRAFT THRESHOLDS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 14, 10:58 AM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1058 AM EDT SUN AUG 14 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-151500- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1058 AM EDT SUN AUG 14 2011 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST TODAY AND MOVE THROUGH THE REGION THIS EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT...AND SOME OF THE STORMS COULD BECOME SEVERE. THE MAIN HAZARDS ARE EXPECTED TO BE DAMAGING STRAIGHT LINE WINDS AND MARGINALLY SEVERE HAIL. THE RISK FOR SEVERE WEATHER WILL BE HIGHEST FROM 2 PM TO 10 PM. THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST SEVERE WEATHER WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION BY 3 PM TODAY.
In the hours before
Local storm report, Aug 14, 10:35 AM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1035 AM EDT SUN AUG 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG TOWNSEND 31.54N 81.52W
08/13/2011 MCINTOSH GA PUBLIC
PUBLIC REPORTED SEVERAL TREES DOWN. ONE TREE UPROOTED
AND ON A BARN AND WATER PUMP HOUSE. ANOTHER TREE DOWN ON
A CAR.
&&
EVENT NUMBER CHS1100845
JHPSpecial weather statement, Aug 14, 1:56 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 156 PM EDT SUN AUG 14 2011 GAZ101-118-SCZ047-048-051-141830- BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND CHATHAM-INLAND JASPER- 156 PM EDT SUN AUG 14 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...JASPER... CHATHAM AND BEAUFORT COUNTIES THROUGH 230 PM EDT... AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR MEINHARD...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... GARDEN CITY...MEINHARD...MONTEITH...POOLER...PORT WENTWORTH... SAVANNAH AIRPORT...BELLINGER HILL AREA...HARDEEVILLE...PRITCHARDVILLE AND PURYSBURGH... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... DIME SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3234 8098 3212 8094 3210 8129 3225 8133 TIME...MOT...LOC 1756Z 262DEG 14KT 3220 8123 JAQ
Special weather statement, Aug 14, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
221 PM EDT SUN AUG 14 2011
GAZ116-118-119-SCZ047-048-051-141900-
BEAUFORT-COASTAL CHATHAM-COASTAL JASPER-INLAND BRYAN-INLAND
CHATHAM-INLAND JASPER-
221 PM EDT SUN AUG 14 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...JASPER...
CHATHAM AND BEAUFORT COUNTIES THROUGH 300 PM EDT...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM TALMADGE MEMORIAL
BRIDGE TO SAVANNAH MALL...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FORT PULASKI NATIONAL MONUMENT...GARDEN CITY...HUTCHINSON ISLAND...
ISLE OF HOPE...MONTGOMERY...PORT WENTWORTH...SANDFLY...SAVANNAH...
SAVANNAH HISTORIC DISTRICT...THUNDERBOLT...TYBEE ISLAND...
VERNONBURG...WHITE BLUFF...WHITEMARSH ISLAND...WILMINGTON ISLAND...
WINDSOR FOREST...BELLINGER HILL AREA...FOREST BEACH...HILTON HEAD
AIRPORT...HILTON HEAD ISLAND AND RIVERSIDE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS ARE PRODUCING EXCESSIVE LIGHTNING AND GUSTY
WINDS. IF OUTDOORS FIND SHELTER IMMEDIATELY IN A CLOSED STRUCTURE.
INDIVIDUALS ALREADY IN SAFE QUARTERS SHOULD CONTACT FRIENDS AND
FAMILY WHO MAY BE OUTSIDE FOR A SPORTING EVENT...FESTIVAL...OR
CONCERT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3190 8132 3217 8115 3224 8068 3213 8075
3210 8082 3211 8084 3206 8089 3203 8087
3203 8084 3202 8083 3200 8083 3197 8086
TIME...MOT...LOC 1821Z 261DEG 15KT 3211 8109 3200 8116The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:25 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 13, 11:16 PM EDT | Special Marine Warning | CHS | 119 min | |
| Aug 13, 11:20 PM EDT | Special Weather Statement | CHS | Chatham | 55 min |
| Aug 14, 1:56 PM EDT | Special Weather Statement | CHS | Effingham | 34 min |
| Aug 14, 2:36 PM EDT | Special Marine Warning | CHS | 84 min | |
| Aug 14, 2:58 PM EDT | Special Weather Statement | CHS | Chatham | 32 min |
| Aug 14, 3:27 PM EDT | Special Weather Statement | CHS | Chatham | 33 min |
| Aug 14, 3:35 PM EDT | Special Marine Warning | CHS | 115 min | |
| Aug 14, 3:51 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 54 min |
| Aug 14, 4:03 PM EDT | Special Weather Statement | CHS | Chatham | 27 min |
| Aug 14, 4:28 PM EDT | Special Weather Statement | CHS | Chatham | 32 min |
| Aug 14, 5:26 PM EDT | Special Marine Warning | CHS | 94 min | |
| Aug 14, 5:30 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 14, 5:59 PM EDT | Special Weather Statement | CHS | Effingham | 31 min |
| Aug 14, 6:25 PM EDT | Special Weather Statement | CHS | Bryan, Chatham, Liberty | 50 min |
| Aug 14, 6:33 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 57 min |
| Aug 14, 6:57 PM EDT | Special Marine Warning | CHS | 100 min | |
| Aug 14, 7:25 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 14, 7:40 PM EDT | Special Marine Warning | CHS | 65 min | |
| Aug 13, 8:59 PM EDT | Areal Flood Advisory | CHS | Charleston | 61 min |
| Aug 14, 3:24 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 51 min |
| Aug 14, 3:56 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 64 min |
| Aug 14, 4:15 PM EDT | Special Weather Statement | CHS | Colleton | 30 min |
| Aug 14, 4:34 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 56 min |
| Aug 14, 4:59 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester, Hampton, Jasper | 61 min |
| Aug 14, 5:27 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 63 min |
| Aug 14, 6:01 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 59 min |
| Aug 14, 6:20 PM EDT | Special Weather Statement | CHS | Hampton | 25 min |
| Aug 14, 6:30 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 30 min |
| Aug 14, 6:59 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 61 min |
| Aug 14, 7:04 PM EDT | Special Weather Statement | CHS | Allendale | 41 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.